# SDR UPS05845564

- Difficulty date: September 30, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,876 hours, 46,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 70-190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SP, FS 70 - FS 190 FINGER DOUBLER BETWEEN L30R - L32R IS CRACKED AND HAS EXFOLIATION CORROSION.  REMOVED FINGER DOUBLER AT FS 70 - FS 190 L30R - L32R IAW SRM 51-1-21.  FABRICATED AND INSTALLED FINGER DOUBLER AT FS 70 - FS 190 L30R - L32R IAW 53-04-01 AND SRM 51-1-21.
